Posted by: tsitso | 2009-04-17

want to gain weight - vitamin

hi, im HIV+ and want to gain weight my doctor recomended Pariatin as i dont have appetite but when i use it i develop sores all over my body. im not yet on ARV as my CD4 count and Viral load still ok. i tried multivitamins but makes me to vomit what can you suggest i can take to have an appetite?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Tsitso
If the medication prescribed by the doctor causes sores all over your body and multivitamins make you vomit, I must recommend that you go back to the dr and discuss these problems with him/her because the dr needs to decide which medications you may or may not use in the case of HIV+. The correct diet can make a great difference to your overall health and immunity. You can contact the SA Sugar Association to obtain their Booklet on 'Food Choices for People Living with HIV' from The Nutrition Department, SA Sugar Association, P O Box 700, Mount Edgecombe, 4300, or phone: (031) 508-7000, or send an e-mail to: for excellent information on diets for HIV.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.